University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Items where Author is "Forchini, G"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 7.

Forchini, G (2010) THE ASYMPTOTIC DISTRIBUTION OF THE LIML ESTIMATOR IN A PARTIALLY IDENTIFIED STRUCTURAL EQUATION ECONOMETRIC THEORY, 26 (3). 917 - 930. ISSN 0266-4666

Forchini, G (2009) The asymptotic distribution of Nagar's bias-adjusted TSLS estimator under partial identification ECONOMICS LETTERS, 105 (1). 49 - 52. ISSN 0165-1765

Forchini, G (2009) Some properties of tests for parameters that can be arbitrarily close to being unidentified JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 139 (9). 3193 - 3199. ISSN 0378-3758

Forchini, G (2008) Weighted average power similar tests for structural change in the Gaussian linear regression model ECONOMETRIC THEORY, 24 (5). 1277 - 1290. ISSN 0266-4666

Forchini, G (2008) A characterization of invariant tests for identification in linear structural equations ECONOMICS LETTERS, 98 (2). 185 - 193. ISSN 0165-1765

Forchini, G (2007) The exact distribution of the TSLS estimator for a non-Gaussian just-identified linear structural equation ECONOMICS LETTERS, 95 (1). 117 - 123. ISSN 0165-1765

Forchini, G (2006) On the bimodality of the exact distribution of the TSLS estimator ECONOMETRIC THEORY, 22 (5). 932 - 946. ISSN 0266-4666

This list was generated on Wed Sep 3 08:12:40 2014 IST.

Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800